# SDR DL764060569

- Difficulty date: July 6, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 18,209 hours, 6,218 cycles
- Engine: Ge CF680C2*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 24104004
- Part serial: 0021
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE AT CRUISE ALT, LOST LEFT ENG GEN ACCOMPANIED WITH LEFT CSD DRIVE LIGHT.  REPLACED IDG AND TESTED PER MM.
